# SDR IPXA2172618

- Difficulty date: March 11, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FWD CARGO FLOORBOARD NR 131BH HAS A CORNER BROKEN OFF.     FABRICATED FWD CARGO FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C
